# SDR AALA20140621003

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 67,231 hours, 34,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR FWD PORTABLE EMER LIGHT INOPERATIVE.  R & R LT NR 1 DOOR FWD PORTABLE EMER LIGHT.  OPERATIONS CHECKED NORMAL.
